MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC PLATINUM PLUS GUIDEWIRE WITH GLIDEX HYDROPHILI; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC PLATINUM PLUS GUIDEWIRE WITH GLIDEX HYDROPHILI; WIRE, GUIDE, CATHETER
Model Number M001467120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Pt underwent right brachial angioplasty, right radial artery angioplasty, right ulnar artery angioplasty.Tip of a platinum plus guidewire.014 x 300 cm frayed and broke off.Tip is extramural to brachial artery so it will remain there per dr (b)(6).Dr (b)(6) also stated it would cause more harm than good to remove tip 2/2 pt's health status.Procedure would be an open arm surgical procedure.Fda safety report id# (b)(4).

Brand Name
BOSTON SCIENTIFIC PLATINUM PLUS GUIDEWIRE WITH GLIDEX HYDROPHILI
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
MDR Report Key9123885
Report NumberMW5090039
Device Sequence Number16738510
Product Code DQX
UDI-Device Identifier08714729486886
UDI-Public08714729486886
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001467120
Device Lot Number23631710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight49